MAUDE Adverse Event Report: AVANOS MEDICAL INC. ON-Q PUMP FIXED FLOW; KITS

AVANOS MEDICAL INC. ON-Q PUMP FIXED FLOW; KITS
Model Number PS6502-A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record is not possible as no lot number was provided.The actual complaint product was not returned for evaluation.Root cause could not be determined.All information reasonably known as of 27 may 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: unknown, flow rate: unknown, procedure: c-section, cathplace: unknown, infusion start time: unknown, infusion stop time: unknown.It was reported that "when the customer removed the catheter from a patient, the catheter was cut and a part of catheter was remained in body.So they took an x-ray to find the part but they couldn¿t see it in x-ray." additional report stated "a silver soaker catheter broke when it was being removed from a patient.The healthcare professional was not able to locate the remaining part via an x-ray." additional information received 12-may-2020 indicated "in the process of removing the catheter, after c-section, small portion of the catheter left in patient.So, hospital took x-ray to find catheter, but catheter is too small to find.In this issue, doctor keep monitoring patient's condition.There is no problem with the patient's condition now." the catheter was inserted through a steel needle and was connected to an on-q ondemand infusion pump.

Brand Name
ON-Q PUMP FIXED FLOW
Common Device Name
KITS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10097247
Report Number2026095-2020-00073
Device Sequence Number14304599
Product Code MEB
UDI-Device Identifier10680651136272
UDI-Public10680651136272
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS6502-A
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2020
Initial Report FDA Received Date05/28/2020
Patient Sequence Number1